Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Zyzz

Member
  • Total Reviews

    0
  • Content Count

    81
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Zyzz

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    U.S.
  1. Thanks. It's not HORRIBLE just very annoying sometimes when I get noticeable breakouts.
  2. Pic is Zyzz (google him), not me. Haha I don't want to do another course. It costs way too much and I didn't see great results so I wouldn't bother doing it again. Because I reached the proper cumulative dosage for my weight after 4 months of 80mg/day.
  3. Took a 4 month course of 80mg/day (I weighed ~65kg) for mild/moderate persistent acne that ended in June. I spent over $2000 on pills/blood tests/doctor visits. I'm still getting breakouts now. So f#cking frustrating. What is the point of acne?
  4. Don't really know what to say other than try making an appt. with your derm again and see what he recommends. My acne's never been cystic but I have had maybe a few big zits that could be classified as cysts in my life. Sorry man, I know that feeling. Just try to be consistent with your skincare routine and drink lots of water if you haven't been already. Sometimes Accutane continues to clear the skin a couple months after your course ends. Also, don't make the same mistake I did and use benzoyl
  5. If you're using anything harsh like benzoyl peroxide or salicylic acid, STOP! Those broke me out bad after my course.
  6. Okay, so like 7 weeks after I got off Accutane I used too much benzoyl peroxide I guess (big mistake). Anyway it broke me out kinda bad with an acne-like rash (maybe a rash-like acne?). That was last week, it's cleared up well but now I have a couple very shallow scars on the left side of my face. They're not too bad but is there anyway to get these to go away or help them heal faster?
  7. Weird, if I were home from work/school I would probably be moisturizing more because I wouldn't care if my face looked all greasy. I would say at least moisturize at night before you go to bed, after you wash your face with a gentle cleanser like Cetaphil (the Cetaphil moisturizer that comes in a jar is good too).
  8. So it's a little less than 2 months since I finished my 4-month course. I've already found out that using benzoyl peroxide made me breakout with an acne-like rash. Is anything with salicylic acid in it bad for my skin right now too (like Clean & Clear Dual Action moisturizer)? So can I never use those 2 things again or what? Is it just a gentle face wash, moisturizer, and maybe a clay mask for spot treatment from here on out?
  9. Update: I think what I have is an acne-like rash from Benzoyl Peroxide irritating my skin. My skin must be more sensitive post-Accutane. It seems to be going away now that I've stopped using BP and lotion w/ salicylic acid. I'm now just washing my face twice a day with Cetaphil and using Cetaphil moisturizer. This website says that an "acne-like rash" is a side effect from BP. I think I figured out my problem. http://www.drugs.com/sfx/benzoyl-peroxide-side-effects.html
  10. >65kg, posting on acne board >Zyzz pick one. No but really I'm pretty sure chestbrah's in jail isn't he? Steroid selling charges I heard.
  11. I took 80 mg/day for 4 months @ 65kg weight (around 147 mg/kg cumulative dosage IIRC). My skin was pretty good towards the end of it and has been good til around this week. At about the 7 week post-Accutane mark, I started breaking out and now I have probably my worst breakout all year. I'm getting patches of the bad, bumpy type of eruptions on my cheeks and forehead. I just came back from California back to Arizona last Sunday, so I'm thinking that climate change may have had something to do w
  12. I was on Accutane for 4 months at 80mg/day (my weight is 65kg or 145 lbs). It's 3 weeks since my course ended and I feel that the oiliness is coming back a little bit, starting around my nose and somewhat on my cheeks. Wat do?
  13. I actually found Vaseline Lip Therapy to work better for me than Aquaphor (It's also $3 cheaper to boot!) I also used Burt's Bees if I was out and didn't want my lips all shiny. BTW, remind him to wipe off the excess Vaseline or Aquaphor so his lips don't look all wet and strange. It's good that his face is clearing. Don't worry about the lips too much though. I'm only about 10 days off my 80mg 4 month course and my lips are returning to normal.
×